MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaWire? and wireClip? Torquer; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaWire? and wireClip? Torquer; catheter, coronary, atherectomy
Model Number H802228240020
Medical Device Problem Codes Fracture (1260); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a guidewire fracture occurred.A rotawire-ic was selected for use and positioned in the target artery for treatment with the rotablator system.During the draw test, as the guidewire was advanced through the device catheter specifically in the region near the introducer, it was noted that the guidewire fractured.As a result, one portion of the guidewire remained inside the patient, while the other portion remained outside, within the rotablator catheter.The guidewire was immediately replaced with another of the same device, and the procedure was successfully completed.There were no adverse effects on the patient.

Brand Name
RotaWire? and wireClip? Torquer
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25084078
Report Number2124215-2026-24231
Device Sequence Number10433475
Product Code MCX
UDI-Device Identifier08714729185871
UDI-Public(01)08714729185871(17)260919(10)34886962
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model NumberH802228240020
Device Catalogue NumberH802228240020
Device Lot Number0034886962
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/18/2026
09/02/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/05/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale
Patient Weight165 LB